# SDR AALA200802493A

- Difficulty date: November 9, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 29,215 hours
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Module
- Part number: 285T0015117MODD
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX  INFLIGHT - MACH SPEED TRIM INDICATIONS AT 16000 FEET.  AUTOPILOT WAS OFF AIRSPEED ABOUT 270 KNOTS INDICATED AIR SPEED.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT STABILIZER TRIM ASYMMETRY MODULE AND RIGHT STABILIZER TRIM CONTROL MODULE BRAKE PRESSURE SWITCH (MPN 10605525).  SYSTEM GROUND CHECKED NORMAL OPERATION.
